BibTeX record journals/ibmrd/Kogge74

download as .bib file

@article{DBLP:journals/ibmrd/Kogge74,
  author    = {Peter M. Kogge},
  title     = {Parallel Solution of Recurrence Problems},
  journal   = {{IBM} Journal of Research and Development},
  volume    = {18},
  number    = {2},
  pages     = {138--148},
  year      = {1974},
  url       = {http://dx.doi.org/10.1147/rd.182.0138},
  doi       = {10.1147/rd.182.0138},
  timestamp = {Thu, 20 Sep 2012 14:32:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ibmrd/Kogge74},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}